# SDR SWAA2022013158742

- Difficulty date: January 5, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 25RH
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ON FWD CARGO BAY BS 540 R/H STRINGER 25. ; / [01] CRACK ON STR 25R BS 540 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-1A-1. CUT OUT DAMAGED STR SECTION FROM BS 500D+10 - BS 540 STR 25R IAW SRM 53-00-03-2R-1.; [02] PARTIAL UPDATE OF STEP 1-3; [03] VERIFIED SRM APPLICABILITY AND SEVERING OF DAMAGED STR AT BS500D+10 PER SRM 53-00-03-2R-1.; [04] RECEIVED REPAIR STRINGER SECTION FROM OSS FABRICATED FROM 7075 T0 .036 LOT# 1470354 HEAT TREATED TO T62 CONDITION ALL ON SWA PO 851661 DATED 13 JAN 22; RECEIVED REPAIR U CHANNEL FROM OSS FABRICATED FROM 7075 T0 .040 LOT# 1468510-2 HEAT TREATED TO T62 CONDITION ALL ON SWA PO 851668 DATED 13 JAN 22; RECEIVED REPAIR J CHANNELS FROM OSS FABRICATED FROM 7075 T0 .040 LOT# 1468510-2 HEAT TREATED TO T6 CONDITION ALL ON SWA PO 851665 DATED 13 JAN 22. ALL FOR STR REPAIR BS 540 STR 25 R/H>RECEIVED NEW STRINGER SECTION P.O.#852834; [08] REQUEST NDI- HFEC FOR OPEN HOLES; CUTOUT TRIM; AND COUNTERSINK; [09] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED.  EQUIP USED: NORTEC 600 ID: ATS1465 EQUIP USED: MINIMITE ID: ATS240; [10] HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465; BEGAN INSTALLING STR 25R STR REPAIR PER ER 22-153-00042. SRM 53-00-03-REPAIR 1.STR25R/H BS540 WAS REPAIRED PER SWA EA # 22-153-00042
